# SDR SWAA2022051295460

- Difficulty date: April 18, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 141A550426
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS328 RBL45.5 AND WL208.1 AT FWD GALLEY AREA 2022-204676 / [01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC500D; S/N: N500X12101V022235; CAL DUE DATE: 03-JUN-22 TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 130066401; CAL DUE DATE: 17-JUN-22;[02] TOOL USED EDDY CURRENT FLAW DETECTOR TOOL USED P/N NORTEC 600D; S/N: 60007161486 DUE DATE 06-DEC-22;[03] TOOL USED IS: FLAPSPEED P/N: FPK-PRO-104; S/N: PRO-3448; DUE DATE: 18-NOV-22.;[04] REPAIRED FLOOR BEAM LOCATED BS328 RBL45.5 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7 AND SRM 51-40-02. SEE INDIVIDUAL SIGN-OFF BELOW;[05] CORRECTED STEP 4: PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS328 RBL45.5 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7. SEE INDIVIDUAL SIGN-OFF BELOW.;[06] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
